Advertisement

The strongly compatible topology on \(\nu \)-generalized metric spaces

  • Tomonari Suzuki
Original Paper

Abstract

In 2000, A. Branciari introduced the concept of \(\nu \)-generalized metric space. In this paper, we find a topology on \(\nu \)-generalized metric spaces (Xd) which fits in X very well.

Keywords

\(\nu \)-generalized metric space Metrizability Topology Completeness 

Mathematics Subject Classification

Primary 54E99 Secondary 54E35 54E50 

References

  1. 1.
    Abtahi, M., Kadelburg, Z., Radenović, S.: Fixed points of Ćirić-Matkowski-type contractions in \(\nu \)-generalized metric spaces. Rev. R. Acad. Cienc. Exactas Fis. Nat. Ser. A Math. RACSAM 111, 57–64 (2017)Google Scholar
  2. 2.
    Alamri, B., Suzuki, T., Khan, L.A.: Caristi’s fixed point theorem and Subrahmanyam’s fixed point theorem in \(\nu \)-generalized metric spaces. J. Funct. Spaces 2015, Art. ID 709391 (2015)Google Scholar
  3. 3.
    Branciari, A.: A fixed point theorem of Banach–Caccioppoli type on a class of generalized metric spaces. Publ. Math. Debrecen 57, 31–37 (2000)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Kirk, W.A., Shahzad, N.: Generalized metrics and Caristi’s theorem. Fixed Point Theory Appl. 2013, 129 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Kirk, W.A., Shahzad, N.: Correction: Generalized metrics and Caristi’s theorem. Fixed Point Theory Appl. 2014, 177 (2014)CrossRefzbMATHGoogle Scholar
  6. 6.
    Ramabhadra Sarma, I., Madhusudana Rao, J., Rao, S.S.: Contractions over generalized metric spaces. J. Nonlinear Sci. Appl. 2, 180–182 (2009)Google Scholar
  7. 7.
    Suzuki, T.: Generalized metric spaces do not have the compatible topology. Abstr. Appl. Anal. 2014, Art. ID 458098 (2014)Google Scholar
  8. 8.
    Suzuki, T.: Numbers on diameter in \(\nu \)-generalized metric spaces. Bull. Kyushu Inst. Technol. 63, 1–13 (2016)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Suzuki, T.: Completeness of \(3\)-generalized metric spaces. Filomat 30, 3575–3585 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Suzuki, T.: Another generalization of Edelstein’s fixed point theorem in generalized metric spaces. Linear Nonlinear Anal. 2, 271–279 (2016)MathSciNetGoogle Scholar
  11. 11.
    Suzuki, T.: Every generalized metric space has a sequentially compatible topology (submitted) Google Scholar
  12. 12.
    Suzuki, T., Alamri, B., Khan, L.A.: Some notes on fixed point theorems in \(\nu \)-generalized metric spaces. Bull. Kyushu Inst. Technol. 62, 15–23 (2015)MathSciNetzbMATHGoogle Scholar
  13. 13.
    Suzuki, T., Alamri, B., Kikkawa, M.: Edelstein’s fixed point theorem in generalized metric spaces. J. Nonlinear Convex Anal. 16, 2301–2309 (2015)MathSciNetzbMATHGoogle Scholar
  14. 14.
    Suzuki, T., Alamri, B., Kikkawa, M.: Only \(3\)-generalized metric spaces have a compatible symmetric topology. Open Math. 13, 510–517 (2015)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag Italia 2017

Authors and Affiliations

  1. 1.Department of Basic Sciences, Faculty of EngineeringKyushu Institute of TechnologyKitakyushuJapan

Personalised recommendations